# SDR IPXA12575642

- Difficulty date: September 28, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN HAS FIVE LAMPS INOPERATIVE.  LAMPED THE EXIT SIGN IAW AMM 33-51-01.
